# SDR 2RPA2024120400007

- Difficulty date: December 1, 2024
- Submitted: December 4, 2024
- Operation: Air carrier
- Aircraft: N459J
- Make and model: Raythn HAWKER850XP
- Aircraft serial: 258752
- Aircraft time: 9,394 hours, 5,583 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windscreen
- Part number: 19660001
- Part serial: 0709
- Condition: Delaminated
- Location: Zone 200
- Part time: 2,816 hours, 1,748 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IN CRUISE AT FL 410 IN SMOOTH CLEAR CONDITIONS THE LEFT WINDSCREEN OUTER LAYER OF GLASS STARTED TO DELAMINATE. THE WINDSCREEN WAS OPERATING NORMALLY. THE CREW IMMEDIATELY CHECKED THE CABIN PRESSURE WHICH REMAINED NORMAL WITH A CABIN ALTITUDE OF 8000 FEET AND CABIN PRESSURE OF APPROXIMATELY 8 PSI. THE CREW CONFIRMED THE INSIDE LAYER OF GLASS WAS INTACT. THE CREW HAD A BRIEF DISCUSSION ON THE OPTIONS AND COURSE OF ACTIONS. THEY WERE DUE SOUTH OF KRIC AND MADE A DECISION TO DECENT TO 10,000 FEET AND REDUCE SPEED TO ELIMINATE AS MUCH STRESS AS POSSIBLE ON THE WINDSHIELD. CREW ALERTED ATC OF THE PROBLEM AND ASKED FOR A PRIORITY DECENT. ATC REQUESTED THE NATURE OF THE PROBLEM AND GAVE A PROMPT DESCENT TO 10,000 FEET AND DIRECT TO KRIC. ATC DECLARED THE EMERGENCY. APPROACH WAS FLOWN BY THE COPILOT, AS VISIBILITY WAS VERY LIMITED FROM THE CAPTAIN SIDE. NORMAL CHECKLISTS WERE COMPLETED, PASSENGERS BRIEFED ON THE SITUATION. A NORMAL APPROACH AND LANDING WERE COMPLETED. MX TRAVELED TO KRIC AND REPLACED THE LEFT WINDSHIELD
